i-manager's Journal on Mathematics (JMAT)


Volume 2 Issue 1 January - March 2013

Research Paper

Inextensible Flows of Curves According to Sabban Frame in pseudo-Galilean Space

Handan Öztekin* , Hülya Gün Bozok**
* Department of Mathematics, Firat University, Turkey.
** Department of Mathematics, Osmaniye Korkut Ata University, Turkey.
Öztekin, H., and Bozok, H.G. (2013). Inextensible Flows of Curves According to Sabban Frame in Pseudo-Galilean Space G13. i-manager’s Journal on Mathematics, 2(1), 1-12. https://doi.org/10.26634/jmat.2.1.2158

Abstract

In this paper we study inextensible flows of curves in pseudo-Galilean space. We give necessary and sufficient conditions for inextensible flows of curves with Sabban frame in pseudo-Galilean space.

Research Paper

A New Hilbert-Type Inequality In Whole Plane With The Homogeneous Kernel Of Degree 0

Xie Zitian* , Zheng Zeng**
* Department of Mathematics, Zhaoqing University, Zhaoqing & Shaoguan University, Shaoguan, Guangdong, China.
** Shaoguan University, Shaoguan, Guangdong, China.
Xie, Z., and Zeng, Z. (2013). A New Hilbert-Type Inequality In Whole Plane With The Homogeneous Kernel Of Degree 0. i-manager’s Journal on Mathematics, 2(1), 13-20. https://doi.org/10.26634/jmat.2.1.2159

Abstract

In this paper, by estimating the weight function, we give a new Hilbert-type inequality in whole plane with the homogeneous kernel of degree 0 . As its applications, we consider the equivalent and a particular result.

Research Paper

Some Characterizations Of Nonnull Slant Helices In R15

Handan Öztekin* , Serpil Tatlipinar**
*-** Department of Mathematics, Firat University, Turkey.
Öztekin, H.B., and Tatlipinar, S. (2013). Some Characterizations Of Nonnull Slant Helices In R51. i-manager’s Journal on Mathematics, 2(1), 21-26. https://doi.org/10.26634/jmat.2.1.2160

Abstract

In this paper, necessary and sufficent conditions for nonnull slant helices in Lorentzian space are investigated. Making use of known properities of such curves, different characterizations are obtained as depend on curvatures of these helices in Lorentzian space R15 .

Research Paper

Probabilistic Analysis of an Evaporator of a Desalination Plant with Inspection

Prof Syed Mohd Rizwan* , N. PADMAVATHI**, G. Taneja***
*-** Department of Mathematics and Statistics, Caledonian College of Engineering, Sultanate of Oman.
*** Department of Mathematics, M D University, Rohtak, India.
Rizwan, S.M., Padmavathi, N., and Taneja, G. (2013). Probabilistic Analysis of an Evaporator of A Desalination Plant with Inspection. i-manager’s Journal on Mathematics, 2(1), 27-34. https://doi.org/10.26634/jmat.2.1.2161

Abstract

The paper presents a probabilistic analysis of an evaporator of a desalination plant. Multi stage flash desalination process is being used for water purification. The desalination plant operates round the clock and many evaporators are in operation for water production. Any major failure/annual maintenance brings the evaporator to a complete halt and stops the production from that evaporator. The evaporator fails due to any one of the six types of failure. An inspection is carried out to detect the type of failure. For the present analysis, seven years maintenance data of a desalination plant has been extracted from the operations and maintenance record of the plant in Oman. An extensive probabilistic analysis of the plant is carried out and the measures of evaporator effectiveness such as mean time to evaporator failure, availability, the expected number of major, minor repairs, replacements, services, and the overall profitability incurred to the evaporator are estimated numerically. The semi-Markov processes and regenerative point techniques are used in the analysis.

Research Paper

On A New Sequence Space Related To Lp

Cigdem A. BEKTAS* , Suzan ZEREN**
*-** Department of Mathematics, Firat University, Turkey.
Bektas, C.A., and Zeren, S. (2013). On A New Sequence Space Related To lp. i-manager’s Journal on Mathematics, 2(1), 35-42. https://doi.org/10.26634/jmat.2.1.2162

Abstract

In this study, we define the new sequence spacel_p^λ (u), whereλ=(λ_k )_(k=0)^∞ is a strictly increasing sequence of positive reals tending to∞,u=(u_n ) is a sequence of positive real numbers andl_p^λ (u)